# SDR CALA2024110502794

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 13,374 hours, 4,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717070100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS M1672 AND M1673 BATTERY PACKS AT AFT PASSENGER CABIN FAILS OPS CHECK (REF. AAR NR 1000018388) REPLACED BATTERY PACKS M1672 AND M1673 IAW AMM 33-51-06-960-802. GOOD FOR SERVICE.
